DOI 10.7326/0003-4819-104-3-390
Aspirin and the stomach.
Аннотация
Aspirin often causes acute gastric mucosal damage that can be seen endoscopically or assessed indirectly (for example, by measuring increased gastrointestinal blood loss). The occurrence of most adverse effects is apparently related to the dose administered. This dose-response effect, evident in both endoscopic and microbleeding studies done after acute or short-term aspirin administration, is also associated with the risk of developing chronic gastric ulcer. The occurrence of gastric adaptation, or lessening injury with continued treatment, obscures the interpretation of results from studies of acute administration. Moreover, evidence of dose-response effects has frequently been ignored when lists of complications and side effects are compiled. The absence of symptoms does not correlate with acute or chronic mucosal damage and appears to have no predictive value. Endoscopic studies linking the extent and degree of acute mucosal injury to various nonsteroidal anti-inflammatory drugs have little or no value in predicting the frequency or severity of chronic gastric ulcer or gastrointestinal bleeding.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.